Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the convergence of a sequence of Perron integrals


Author: Manoug N. Manougian
Journal: Proc. Amer. Math. Soc. 23 (1969), 320-322
MSC: Primary 26.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0247009-1
MathSciNet review: 0247009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans Bauer, Der Perronsche Integralbegriff und seine Beziehung zum Lebesgueschen, Monatsh. Math. Phys. 26 (1915), no. 1, 153–198 (German). MR 1548647, https://doi.org/10.1007/BF01999447
  • [2] E. Kamke, Das Lebesgue-Stieltjes-Integral, B. G. Teubner Verlagsgesellschaft, Leipzig, 1956 (German). MR 0081330
  • [3] Edward James McShane, Integration, Princeton University Press, Princeton, N. J., 1944 1957. MR 0082536
  • [4] O. Perron, Über den Integralbegriff, Sitzungsberichte der Heidelberger Akademie der Wissenschaften, Ablielung A. Abhandlung 16 (1914).
  • [5] G. Vitali, Sull integrazione per serie, Rend. Circ. Mat. Palermo 23 (1907), 137-155.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.45

Retrieve articles in all journals with MSC: 26.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247009-1
Article copyright: © Copyright 1969 American Mathematical Society